# SDR ASAA1159893

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,951 hours, 5,294 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN ATTEMPTED TO APPLY AIR CONDITIONING WITH APU INITIALLY.  APU BLEED AIR SWITCH APPEARED NOT TO WORK.  NO AIR WITH APU BLEED SWITCH ON.  PERFORMED CURRENT STATES BITE NO FAULTS NOTED AND A FAULT HISTORY BITE NO FAULTS FOUND AND A MAINTENANCE HISTORY BITE TEST NO FAULTS NOTED.  STARTED APU.  APU HOLDS ELECT LOAD AND AIR AT 40 PSI BOTH PACKS OPS CHECKED GOOD.
